# SDR SWAA981390

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 749965
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR RETURN, DUE ON CLIMB-OUT APPRX 17,000 NR 2 ENG OIL TEMP REACHED 125 DEG, QRH ITEMS COMPLETED DISPATCH ADVISED.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED FUEL OIL COOLER ON NR 2 ENG AND LK CHECK PER BOEING MM.  OIL TEMP OPS CK NORMAL.
